# SDR JJB2002F00001

- Difficulty date: May 29, 2002
- Submitted: June 27, 2002
- Operation: Air carrier
- Aircraft: N837CA
- Make and model: Beech 1900D
- Aircraft serial: UE397
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: AN17517A
- Condition: Bent
- Location: Rudder
- Part time: 3,236 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF RUDDER CONTROL SYSTEM, FOUND TORQUE TUBE MOUNT BOLTS LOOSE AND CONTROL HORN MOUNT BOLT BENT.  PARTS RETURNED TO MFG FOR ANALYSIS, UNIT UNDER INVESTIGATION.
